Doctor insights on:
My last pill of amitriptyline 10mg was Sunday night. It's Friday night and I'm beginning to have nausea. No sxs of withdrawal until now. Related? How long will withdrawal sxs last?
Can dehydration cause nausea? Nausea and no appetite x2 days. Haven't been drinking any water. Hard to drink when nauseated. On amitriptyline 10mg.
Essentially yes !: Not eating can cause nausea and can also cause dehydration. Dehydration makes nausea worse. Nausea makes it hard to eat or drink. It can be a vicious cycle. Amitriptyline can possibly help with anxiety which would perhaps then reduce nausea, but can you keep it down? Can you keep down your thyroid replacement med ? Need to break this cycle with an anti-nausea drug to be able to eat/drink normal. ...Read more
Awful withdrawal symptoms from amitriptyline. Tapered from 75mg - 65mg. First 2 nights, fine. 3rd night - panic, nausea, faint. Can diazepam help?
Not first recourse: Diazepam (valium) hangs around the system a long time. Exchanging a need for Amitriptyline for a need for valium isn't a great bargain! such a small dosage drop shouldn't cause withdrawal--unless you have a threshhold at 70 mg. What to do depends on why the med and why the taper. But i would have your doc help you do without a benzodiazepine like valium, except short-acting and short-term. ...Read moreSee 1 more doctor answer
Four weeks of light head, nausea, head pressure, amitriptyline in case it's migraine related, referred for MRI which was clear, diagnosis/next step?
Migraine management: Once a diagnosis of migraine has been made, effective management of migraine involves three specific strategies: 1) patient education, 2) nonpharmacological management, and 3) pharmacological (medical) management. See an orofacial pain or headache specialist for evaluation and professional management. ...Read more
Bad withdrawal symptoms amitriptyline for neuralgia.Tapered from 75mg - 65.First 2 nights, ok. 3rd night - panic, nausea, faint. Can diazepam help?
I take hydrocodone, cyclobenzaprine, amitriptyline, xanax, (alprazolam) and cymbalta. Xanax (alprazolam) as needed, cymbalta brand new - causing nausea. Can I take ondansetron?
Wouldn't recommend: you are already on several drugs which inhibit serotonin reuptake, increasing their levels - amitriptylene, Cymbalta (duloxetine) and cyclobenzaprine all have that potential, and ondansetron does it big time. This can result in the serotonin syndrome which is dangerous and even potentially fatal. All of these drugs also produce sedation. I would talk with your provider and pharmacist about safety of this. ...Read more
Concussion april 22 still experience dizziness headaches nausea trouble concentrating insomnia neurologist taking me off amitriptyline what can I do?
Have chronic gastritis x1yr. Taking prevacid (lansoprazole) 30mg x6months. Possibly stress related. Which ad would be best? Elavil? Chronic nausea x1yr.
Switched from amitriptiline to 20mg cymbalta (duloxetine). Horrible nausea, not sure if it's withdrawal or side effects. Is 25mg of dramamine okay?
Cymbalta (duloxetine) & nausea: Nausea is a common side effect with Cymbalta (duloxetine) -- especially compared to amitriptylene. It may wear off in a few days if it's going to. Please call your prescribing physician about this, before adding any over the counter medicine like dramamine to it. ...Read more
I have been very lethargic for 3 days and today am extremely dizzy. I missed a couple days of my Amytriptaline on the weekend but the pharmacist says that's not why. Blood pressure is 150/80 and pulse is 115. I don't feel sick otherwise. What's wrong?
Need evaluation: It is not possible to make an accurate assessment of what is wrong with the limited information you can provide on this forum. I suggest you schedule a consultation with a clinician for a full evaluation who can offer a diagnosis and treatment plan. Best wishes. ...Read more
Weaning off 10mg amitriptyline per Dr. to get pregnant. 4 nights of cutting pill in half - this morning woke up with nausea, bad abdominal pain, diarrhea. NOT pregnant yet. What do I do?
Discontinuation : the symptoms are not inconsistent with withdrawal due to amitriptyline's anticholinergic properties but would have not been expected given the starting dose for reduction was low at 10mg per day. assuming no other known causes for symptoms best approach is to restart at initial dose and resume taper a at slower rate. ...Read moreSee 1 more doctor answer
Weaning off 10mg amitriptyline for IBS-D per Dr. to get pregnant. 4 nights of cutting pill in half - this morning woke up with nausea, bad abdominal pain, diarrhea. NOT pregnant yet. What do I do? IBS-D.
Continue med.: Go back to the dose that did not cause symptoms and stay on it for another 3 days , then continue to cut back. The dose of Amitriptyline is too small to cause discontinuation syndrome but what appears to be happening is a recurrence of your IBS-D.You will need to go back to your doctor and see if another medication can be used that will help the IBS-D without affecting the the fetus. ...Read moreSee 1 more doctor answer
Worth a try: Complex regional pain syndrome is a challenging problem to treat, and your doctors will be trying a number of options to help you. Amitriptylene at low dose may have some positive effects in pain syndromes. If you're not already working with a pain medicine specialist on this problem, you might consider a consultation. ...Read more